Unités elliptiques et fonctions L P-adiques
Compositio Mathematica, Tome 42 (1980) no. 1, p. 57-88
@article{CM_1980__42_1_57_0,
     author = {Gillard, Roland},
     title = {Unit\'es elliptiques et fonctions $L$ $P$-adiques},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {1},
     year = {1980},
     pages = {57-88},
     zbl = {0446.12012},
     mrnumber = {594483},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1980__42_1_57_0}
}
Gillard, Roland. Unités elliptiques et fonctions $L$ $P$-adiques. Compositio Mathematica, Tome 42 (1980) no. 1, pp. 57-88. http://www.numdam.org/item/CM_1980__42_1_57_0/

[1] N. Arthaud: On Birch and Swinnerton-Dyer's conjecture for elliptic curves with complex multiplication I. Comp. Math. 37 (1978) 209-232, (II à paraître). | Numdam | MR 504632 | Zbl 0396.12011

[2] P. Cassou-Nogues: On p-adic L-functions for elliptic curves I et II, (à paraître).

[3] J. Coates et W. Sinnott: Integrality properties of the values of partial zeta functions. Proc. London math. Soc., 34 (1977) 365-384. | MR 439815 | Zbl 0354.12009

[4] J. Coates et A. Wiles: On the conjecture of Birch and Swinnerton-Dyer. Inv. math., 39 (1977) 223-251. | MR 463176 | Zbl 0359.14009

[5] J. Coates et A. Wiles: Kummer's criterion for Hurwitz numbers. Kyoto conference on Algebraic Number Theory, ed. by Iyanagua, Jap. Soc. for the promotion of Science 1977, pp. 9-23. | MR 450241 | Zbl 0369.12009

[6] J. Coates et A. Wiles: On p-adic L-functions and elliptic units. J. Austr. math. Soc. (Series A) 26 (1978) 1-25. | MR 510581 | Zbl 0442.12007

[7] R. Coleman: Division values in local fields. Inv. math., 53 (1979) 91-116. | MR 560409 | Zbl 0429.12010

[8] R. Gillard: Remarques sur les unités cyclotomiques et les unités elliptiques. J. of Number Th., 11 (1979) 21-48. | MR 527759 | Zbl 0405.12008

[9] R. Gillard: Unités cyclotomiques, unités semi-locales et Zl-extensions II. Ann. de l'Inst. Fourier, 29 (1979) 4, 1-15. | Numdam | MR 558585 | Zbl 0403.12006

[10] R. Gillard et G. Robert: Groupes d'unités elliptiques. Bull. Soc. math. France, 107 (1979) 305-317. | Numdam | MR 544526 | Zbl 0434.12003

[11] K. Iwasawa: On Zl-extensions of algebraic number fields. Ann. of math., 98 (1973) 246-326. | MR 349627 | Zbl 0285.12008

[12] N. Katz: Formal groups and p-adic interpolation. Astérisque 41-42 (1977) 55-65. | MR 441928 | Zbl 0351.14024

[13] N. Katz: p-adic interpolation of real analytic Einsenstein Series. Ann. of math., 104 (1976) 459-571. | MR 506271 | Zbl 0354.14007

[14] S. Lang: Elliptic Functions, Addison-Wesley, 1973. | MR 409362 | Zbl 0316.14001

[15] S. Lang: Cyclotomic fields, Springer-Verlag, 1978. | MR 485768 | Zbl 0395.12005

[16] S. Lichtenbaum: On p-adic L-functions associated to elliptic curves. Inv. math., 56 (1980) 19-55. | MR 557580 | Zbl 0425.12017

[17] J. Lubin: One parameter formal Lie groups over p-adic integer rings Ann. of math., 80 (1964). 464-484. | MR 168567 | Zbl 0135.07003

[18] J. Manin et M. Vishik: p-adic Hecke series for imaginary quadratic fields. Math. Sbornik, 95 (1974) 357-383. | MR 371861 | Zbl 0352.12013

[19] K. Ribet: Fonctions L p-adiques et théorie d'Iwasawa, cours rédigé par P. SATGÉ. Pub. math. Orsay (1979). | MR 551497 | Zbl 0445.12007

[20] R. Robert: Unités elliptiques. Bull. Soc. math. France, mém. 36 (1971). | MR 469889

[21] G. Robert: Nombres de Hurwitz et unités elliptiques. Ann. scient. Ec. Norm. Sup., 11 (1978) 297-389. | Numdam | MR 521636 | Zbl 0409.12008

[22] J.-P. Serre et J. Tate: Good reduction of abelian varieties. Ann. of math., 88 (1968) 492-517. | MR 236190 | Zbl 0172.46101

[23] G. Shimura: Introduction to the arithmetic theory of automorphic functions. Iwanami Shoten, 1971. | MR 314766 | Zbl 0221.10029